# SDR DALA2016090106342

- Difficulty date: August 31, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 53,332 hours, 28,963 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Support Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISSUED ERA 549947-14 FOR FATIGUE CRACKS IN THE GIMBAL MOUNT SUPPORT RIB AT ZRS=134.062.  REPAIRED IAW ER/A549947-14.
